# SDR 20000503SH016

- Difficulty date: May 3, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL JACK PAD AREA STA 2598 STR 29R HAS SKIN PUNCTURE AND INTERNAL DAMAGE.  REPAIRED BY ECRA 479-53-114-2.  (X)
